# SDR DHL95720002

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Part number: BACC10DU350AB
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, J

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE STRUT OVERHEAT ILLUMINATED.  ACCOMPLISHED ENGINE STRUT OVERHEAT AND FUEL DUMP CHECKLIST.  AIR TURNBACK, LANDED WITHOUT INCIDENT.  OPENED STRUT, FOUND WING ANTI-ICE VALVE UPPER FLANGE LOOSE, TIGHTENED SAME.  RAN ENGINE AT TAKEOFF POWER, COULD NOT DUPLICATE.  REINSTALLED ACCESS PANELS AND TOOK UP TO TAKEOFF POWER AGAIN, STILL COULD NOT DUPLICATE.  WORK PER M/M 30-13-00.
